MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY FLEXTOME® CUTTING BALLOON®; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC - GALWAY FLEXTOME® CUTTING BALLOON®; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H749CBO3300100
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Device evaluated by mfr: the device was not received for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause was unable to be determined.(b)(4).
 
Event or Problem Description
It was reported that balloon deflation difficulty occurred.A 3.00mm x 10mm flextome® cutting balloon® was selected for use.During procedure, it was noted that the balloon had difficulty deflating.Furthermore, it was noted that the balloon would not re-fold after deflation.No patient complications were reported and patient's status was good.

Brand Name
FLEXTOME® CUTTING BALLOON®
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7014080
Report Number2134265-2017-11326
Device Sequence Number11062042
Product Code NWX
UDI-Device Identifier08714729808626
UDI-Public08714729808626
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P950020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/14/2020
Device Model NumberH749CBO3300100
Device Catalogue NumberCBO330010
Device Lot Number20288371
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2017
Initial Report FDA Received Date11/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1